MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD DNA TUBE; BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING

BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD DNA TUBE; BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING
Catalog Number 761165
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to using paxgene® blood dna tube, 1205 tubes displayed a different lot number than that of the box they were packaged in.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary: bd received two (2) photos were provided for investigation.The photos were reviewed and the indicated failure mode for incorrect label content was observed.Evaluation of the photos indicated that the shelf label had a lot number of 4095154 with an expiration date of 30-apr-2025, and tube labels with a of lot number of 4079048 with an expiration date of 31-may-2025.Additionally, 200 retention samples from bd inventory were evaluated by visual examination and upon completion the indicated failure mode for incorrect label content was not observed.Based on a review of the device history record for the incident lot, some product requirements for lot release were unmet and not discovered prior to release.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode incorrect label information.A global hold has been placed on this batch number.Bd has initiated further root cause investigation relating to the issue of incorrect label content through corrective and preventive actions.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
PAXGENE® BLOOD DNA TUBE
Common Device Name
BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21169069
Report Number9617032-2024-02156
Device Sequence Number11913066
Product Code PJE
UDI-Device Identifier04053727611659
UDI-Public(01)04053727611659(11)240404(17)250430(10)4095154
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K231469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2025
Device Catalogue Number761165
Device Lot Number4095154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown